Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Recommended Posts

I injected some Melanotan for a short period of time more than 2 years ago and now any dermal inflammation leaves behind a hyperpigmented mark that fades very slowly. For example I have a dark area on my leg from a simple scrub wound that was sustained over two years ago. ::mellow:

I've only ever had moderate acne at worst and it was actually almost clearing completely a few years back but what this hyperpigmentation means is that even though my acne is pretty mild the red marks accumulate over time making it seem my acne is much worse than it actually is. For this reason I feel like going on Accutane is my only option even though I dread some of the potential side effects. ::(

Anyone with a similar experience?

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×